Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал:
http://hdl.handle.net/123456789/7392
Повний запис метаданих
Поле DC | Значення | Мова |
---|---|---|
dc.contributor.author | Dmytryshyn, Roman | - |
dc.contributor.author | Дмитришин, Роман Іванович | - |
dc.date.accessioned | 2020-05-25T07:05:54Z | - |
dc.date.available | 2020-05-25T07:05:54Z | - |
dc.date.issued | 2015 | - |
dc.identifier.citation | Dmytryshyn R.I. Some properties of branched continued fractions of special form // Carpathian Math. Publ. ‒ 2015. ‒ Vol. 7, № 1. ‒ P. 72–77. | uk_UA |
dc.identifier.uri | http://hdl.handle.net/123456789/7392 | - |
dc.description.abstract | The fact that the values of the approximates of the positive definite branched continued fraction of special form are all in a certain circle is established for the certain conditions. The uniform convergence of branched continued fraction of special form, which is a particular case of the mentioned fraction, in the some limited parabolic region is investigated | uk_UA |
dc.language.iso | en | uk_UA |
dc.subject | branched continued fraction of special form | uk_UA |
dc.title | Some properties of branched continued fractions of special form | uk_UA |
dc.type | Article | uk_UA |
Розташовується у зібраннях: | Статті та тези (ФМІ) |
Файли цього матеріалу:
Файл | Опис | Розмір | Формат | |
---|---|---|---|---|
DR_2015.pdf | 185.67 kB | Adobe PDF | Переглянути/Відкрити |
Усі матеріали в архіві електронних ресурсів захищені авторським правом, всі права збережені.